# SDR DHL9671561D

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, VERTICAL ANGLE CORRODED AT AFT SIDE OF BS 790.95 AT LEFT SIDE OF CABIN, AT FUSELAGE FRAME TO 70.5  WING RIB UPPER CHORD ATTACH AREA.  REMOVED AND REPLACED ANGLE, 3 FEET BY 3 FEET BY 2 INCHES.
